# SDR KBM2006F00088

- Difficulty date: February 17, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2900 · Hydraulic Power System
- Part: Switch
- Part number: MS2771923
- Condition: Inoperative
- Location: Hyd Sys
- Part time: 3,802 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO HORN LIGHT, REMOVED AND REPLACED.  (K)
